Different classes of drugs should not all somehow affect the phrenic nerve, but this is not saying that they do not affect you.
They would not be tested for "phrenic nerve block" side effects in clinical trials
so this would be an unknown.
Difficulty breathing is a known side effect though of benicar.
Also of bystolic
For tekturna, more often cough, but since it has respiratory effects this is how it could affect you.
Since these work differently, the common mechanism if there is one has to be an effect at an unknown level and unfortunately will be presumed...we are not going to figure it out based on known mechanisms of each drug.
Therefore, I can also NOT discount your theory.
So at this point ...again...I would start with the lowest dose possible, even if I halved the lowest starting dose recommended. Build up as tolerated.
Good luck againWhen satisfied, please click ACCEPT to give answer credit. Ask more if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only.